# SDR 29GA2014102700002

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 33,357 hours, 36,782 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR IN COCKPIT, RETURNED TO DEPARTURE.  INSPECTED AND FOUND RT PACK ACM OIL EMPTY AND ACM INOPERATIVE AND FOUND SUP AC COMPRESSOR MOTOR SEIZED.  ISOLATED SYSTEMS PERFORMED ENGINE RUN NO SMOKE OR OTHER FAILURES NOTED.  REPLACED DRIVE MOTOR,COMPRESSOR DRIVE MOTOR FAN WITH BUSHING, SERVICED AND OPS CHECKED GOOD.
